• Speaker: Prof Indra Rajasingh, School of Advanced Sciences, VIT University
  • Title: Improved bound for Locating-Total Domination Number of Regular Graphs
  • Location: Room V129, Mathematics Building (Callaghan Campus) The University of Newcastle
  • Time and Date: 3:00 pm, Thu, 28th Aug 2014
  • Abstract:

    A locating-total dominating set (LTDS) in a connected graph G is a total dominating set $S$ of $G$ such that for every two vertices $u$ and $v$ in $V(G)-S$, $N(u) \cap S \neq N(v) \cap S$. Determining the minimum cardinality of a locating-total dominating set is called as the locating-total dominating problem and it is denoted as $\gamma_t^l (G)$. We have improved the lower bound obtained by M.A.Henning and N.D.Rad [1]. We have also proved that the bound obtained is sharp for some special families of regular graphs.

    [1] M. A. Henning and N. J. Rad, Locating-total dominations in graphs, Discrete Applied Mathematics, 160(2012), 1986-1993.

  • [Permanent link]